# SDR SWAA2025052764523

- Difficulty date: April 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343AT METAL BLADE SEAL CRACKED.   REMOVED AND INSTALLED NEW SEAL PER. SRM 51-40-02.
